# SDR F3LA2013040200844

- Difficulty date: March 4, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 37,916 hours, 18,319 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT L2 ENTRY AREA HAS CORROSION.  R & R FLOORBEAM IAW SRM 51-42-11, PARAGRAPH 5.
